# SDR AALA20030020

- Difficulty date: December 30, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CANT FRAME, FS 1474.  INSTALLED DOBLER PER ESO 80559 DATED 12-27-02.  (M)
